Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Suffering with anxiety disorder, on pills, have lower back pain, mild cramping after periods. Pregnancy?

I ve been on my bc pill for about a year and i ve taken it correctly even now. I had sex on the second active week of my pills and got my period during my inactive pills just as normally. Its been 5 days after my period and i m having lower back pain and some light cramping. Could I be pregnant? Also, I have anxiety disorder and it makes me it really difficult to relax when i m worried about this. I plan on taking a test very soon, but I would just like someone to ease my mind as I m worried and only 17 years old.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi. If you had taken your pills very regularly then there is no chance of can relax and be sure of it. Low back pain and cramping may be due to some urine or pelvic infection. check for these things and don't worry about pregnancy.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor